UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1231

タイトル: Base Point Free Theorem of Reid-Fukuda Type
著者: Fujino, Osamu
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 1, Page 1-5
抄録: Let $(X,Δ)$ be a proper dlt pair and $L$ a nef Cartier divisor such that $aL-(K_X+Δ)$ is nef and log big on $(X,Δ)$ for some $a\in {\Bbb Z}_{>0}$. Then $|mL|$ is base point free for every $m\gg 0$. Furthermore, we give a partial answer to the four-dimensional log abundance conjecture in the appendix.
URI: http://hdl.handle.net/2261/1231
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070101.pdf80.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください